Alert archive / Minnesota / Flash Flood Warnings in 2024

Flash Flood Warning 14, NWS Sioux Falls, SD

June 21, 2024Nobles County, Rock County, Minnesota; Minnehaha County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jun 21, 2024, 1:11 AM CDT for Nobles County, Rock County, Minnesota; Minnehaha County, South Dakota. It was in force for 8 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2024, 1:11 AM CDT (06:11 UTC)
Expired
Jun 21, 2024, 9:15 AM CDT
In force
8 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Nobles County, MN, Rock County, MN, Minnehaha County, SD

The radar

The Sioux Falls radar (KFSD), 56 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:00 AM CDTFLASH FLOOD1 Wsw Kenneth, MNRiver gage HRDM5 over flood stage after 3 to 4 inches of rain in a couple hours.
Jun 21, 5:15 AM CDTRAIN 3.565 Ssw Jasper, MNMesonet station JSPM5 2.3 NE Sherman.
Jun 21, 5:15 AM CDTRAIN 4.143 Wsw Luverne, MNMesonet station FW5856 Luverne.
Jun 21, 5:16 AM CDTRAIN 2.232 Ene Worthington, MNAWOS station KOTG Worthington Airport.
Jun 21, 7:00 AM CDTRAIN 2.744 S Worthington, MNCocorahs station MN-NB-8 Worthington 4.0 S.
Jun 21, 7:00 AM CDTRAIN 2.84Brewster, MNCocorahs station MN-NB-11 Brewster 0.1 SW.
Jun 21, 7:00 AM CDTRAIN 2.862 Sw Worthington, MNCocorahs station MN-NB-7 Worthington 1.9 SW.
Jun 21, 7:00 AM CDTRAIN 3.415 S Adrian, MNCocorahs station MN-NB-15 Adrian 4.8 S.
Jun 21, 7:00 AM CDTRAIN 4Hills, MNCocorahs station MN-RK-5 Hills 0.2 NW.
Jun 21, 8:00 AM CDTRAIN 3.332 Nw Bigelow, MNCocorahs station MN-NB-10 Bigelow 1.8 NW.
Jun 21, 8:00 AM CDTRAIN 3.94Luverne, MNCocorahs station MN-RK-6 Luverne 0.6 NNE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 109 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 6.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2024-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2024-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WGUS53 KFSD 210611
FFWFSD
MNC105-133-SDC099-211415-
/O.NEW.KFSD.FF.W.0014.240621T0611Z-240621T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
111 AM CDT Fri Jun 21 2024

The National Weather Service in Sioux Falls has issued a

* Flash Flood Warning for...
  Nobles County in southwestern Minnesota...
  Rock County in southwestern Minnesota...
  Eastern Minnehaha County in southeastern South Dakota...

* Until 915 AM CDT Friday.

* At 111 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Worthington, Luverne, Adrian, Valley Springs, Hills, Jasper, 
  Brewster, Ellsworth, Leota, Round Lake, Rushmore, Wilmont, Beaver 
  Creek, Lismore, Hardwick, Blue Mounds State Park, Bigelow, 
  Magnolia, Steen and Kenneth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4385 9646 4385 9546 4350 9546 4350 9646

FLASH FLOOD...RADAR INDICATED

$$

IG
1 follow-up statement
826 
WGUS73 KFSD 211044
FFSFSD

Flash Flood Statement
National Weather Service Sioux Falls SD
544 AM CDT Fri Jun 21 2024

MNC105-133-SDC099-211415-
/O.CON.KFSD.FF.W.0014.000000T0000Z-240621T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nobles MN-Rock MN-Minnehaha SD-
544 AM CDT Fri Jun 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS 
MORNING FOR NOBLES, ROCK AND EASTERN MINNEHAHA COUNTIES...

At 544 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Worthington, Luverne, Adrian, Valley Springs, Hills, Jasper, 
  Brewster, Ellsworth, Leota, Round Lake, Rushmore, Wilmont, Beaver 
  Creek, Lismore, Hardwick, Blue Mounds State Park, Bigelow, 
  Magnolia, Steen and Kenneth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4385 9646 4385 9546 4350 9546 4350 9646

FLASH FLOOD...RADAR INDICATED

$$

Kalin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 11:26 PM CDT, 1 hour 45 minutes earlier. Its key messages:

  • Multiple rounds of showers and thunderstorms tonight through Friday night will contribute to a heavy rain risk. A broad 2 to 4 inches is expected with isolated higher amounts up to 5 to 8 inches possible north of I-90. Flash Flooding is also possible with the heavy rain.
  • The Flood Watch has been expanded to encompass the majority of the area and is in effect until 7 am Saturday morning.
  • Strong to severe storms are again possible on Saturday. Some uncertainty remains in where storms will develop but large hail to the size of golf balls, damaging winds to 60 mph, and a few tornadoes are possible.
  • Dry weather returns for the weekend but rain chances are uncertain next week.
Area forecast discussion, Jun 20, 11:26 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1126 PM CDT Thu Jun 20 2024

.KEY MESSAGES...

- Multiple rounds of showers and thunderstorms tonight through
Friday night will contribute to a heavy rain risk. A broad 2 to 4
inches is expected with isolated higher amounts up to 5 to 8 inches
possible north of I-90. Flash Flooding is also possible with the
heavy rain.

- The Flood Watch has been expanded to encompass the majority of the
area and is in effect until 7 am Saturday morning.

- Strong to severe storms are again possible on Saturday. Some
uncertainty remains in where storms will develop but large hail to
the size of golf balls, damaging winds to 60 mph, and a few
tornadoes are possible.

- Dry weather returns for the weekend but rain chances are uncertain
next week.

&&

.DISCUSSION...
Issued at 254 PM CDT Thu Jun 20 2024

Scattered showers and embedded thunderstorms continue across the
area this afternoon. So far, an additional quarter to half inch of
rain has fallen through the first half of the afternoon hours with
isolated amounts up to around an inch. Expect another quarter to
half an inch of rain through the rest of the afternoon hours. A mid
level wave currently over the four corners area will push into the
Plains this evening and night, bringing renewed chances for
thunderstorms and heavy rainfall. As the wave ejects, the low level
jet (LLJ) will strengthen which will also further strengthen warm
air advection (WAA) across the area. The warm advective ascent will
reside beneath the right entrance region of an upper level jet
streak, promoting more then sufficient lift across the area. A
mesoscale convective system (MCS) looks to develop across western
Nebraska this evening and track eastwards into the forecast area.
While the lift will be more then enough to sustain storms,
instability is questionable as a surface warm front looks to reside
south of the forecast area. This signals that storms will transition
from surface based (double check) in Nebraska to elevated in South
Dakota. Instability will wane to around 1,000 J/kg of CAPE but long
skinny CAPE profiles in a highly moist atmosphere will set the stage
for heavy rainfall tonight. More details can be found in the
hydrology section. Skinny CAPE profiles will still contribute to a
strong to severe storm risk. Shear will be sufficient with deep
layer shear values up to 40-50 knots and 50-60 knots of 0-10 km
shear. However, with low end instability in place along with waning
values of both DCAPE and 0-7 km theta-e difference, think the MCS
will most likely be on a down trend as it enters the forecast area.
Damaging wind gusts up to 60 mph along with large hail up to the
size of quarters is possible along and west of the James River. With
weak instability in place, the storms will not completely fizzle out
but remain sub severe, further contributing to the previously
mentioned heavy rain risk. Low temperatures will only fall to the
60s overnight.

No break in storm and heavy rain potential as a Maddox Frontal
pattern persists aloft. The warm front will finally push northwards
into the forecast area but how far north the boundary pushes remains
uncertain. However, the anomalously moist environment will persist
which will again yield another day of heavy rainfall. More can be
found on this potential in the hydrology section. Turning to the
severe weather side of things, the right entrance region of an upper
level jet streak will remain overhead while 850 mb flow remains
southerly through the day, continuing to advect sufficient moist
inflow into any storm that develops. Cloud cover is also a bit
uncertain as cloudy skies look to persist north of the boundary with
clearer skies south of it. Dew points will further moisten to the
70s while high temperatures warm to the upper 70s along highway-14
to mid to upper 80s along and south of I-90. Although mid level
lapse rates will only be on the order of moist neutral, steeper low
level lapse rates will contribute to strong instability on the order
of 2,000 to 3,000 J/kg of CAPE. With the right entrance of an upper
level jet streak overhead, sufficient deep layer vertical shear is
expected on the order of 30-40 knots. However, hodograph reveal
larges shear values above 6 km which could allow for a large hail
threat, potentially up to the size of golf balls in the strongest
storm. On top of the threat for large hail, an tornado is also
possible along the warm front. Hodographs do not show much low level
curvature during the daylight hours but baroclinically driven
vorticity on the warm front may allow a tornado to develop. DCAPE
values up to around 1,000 J/kg could allow for damaging wind gusts
up to 60 mph in any storm that is able to fire in the open warm
sector. Another short wave trough will push into the forecast area
during the evening hours which will develop additional storms. With
a relatively uncapped atmosphere, widespread showers and storms look
to develop. This could turn down the severe weather side of this
event and focus more on the heavy rainfall aspect. Heavy rainfall
will continue through the overnight hours before any chance for rain
finally moves east of the forecast area Saturday morning.

After remaining showers move out Saturday morning, a dry weekend
looks to be in store with highs into the 70s and 80s with lows down
to the 60s. Additional chances for rain are possible next week but
details are too uncertain to say at this point.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1117 PM CDT Thu Jun 20 2024

Showers and thunderstorms - some with heavy rain - will expand
eastward overnight, with the focus from south central SD and along
and north of the Interstate 90 corridor. The activity may
diminish on Friday morning, before showers and thunderstorms
develop once again along and north of Interstate 90 in the
afternoon and evening. Some of these storms could be severe,
with heavy rain likely. Visibility and ceilings will be in the
MVFR/IFR range with any shower and thunderstorm activity. Other
than in thunderstorms, east to southeast winds will be
relatively light through the TAF period.

&&

.HYDROLOGY...
Issued at 254 PM CDT Thu Jun 20 2024

An anomalously moist airmass will be in place this evening and night
as precipitable water (PWAT) values increase up to around 2 inches.
This places this airmass in the 90th to 97.5th percentile per the
NAEFS ensemble. Warm cloud depths will be more then sufficient up to
12,000 to 13,000 ft, further increasing confidence in heavy rain
potential. Latest hi-res guidance has come in with quite a bit of
rain with amounts up to 1-3 inches through Friday morning. Isolated
higher amounts are possible, especially along and north of I-90
where guidance is consistent in where the heaviest rain will fall.
CAMS show this in the incoming MCS but also show a warm advective
wing out ahead of the MCS. This will result in the highest rainfall
totals that may exceed 3 inches due to a longer duration of heavy
rainfall over a specific location.

The Maddox Frontal pattern continues through Friday. Although the
warm fronts location is uncertain at this time, another round of
heavy rainfall is expected as another ridge ridging shortwave trough
pushes into the Northern Plains. The environment will only further
moisten as PWAT values rise to the 99th percentile of climatology
per the NAEFS ensemble. Mean flow will be roughly parallel to the
warm front which could result in repeated thunderstorm development
along the boundary during the afternoon hours. As the shortwave
trough arrives during the evening hours, additional storms are
expected as a cold front moves through the area. Another 1-3 inches
are expected through the duration of Friday with isolated higher
amounts possible. The isolated higher amounts will again be
dependent on where the warm front sets up.

Rainfall totals for the entire event will be quite high with a broad
2 to 4 inches expected along with the potential for 5 to 8 inches
north of I-90. Given saturated soils in place, Flash Flooding is
possible.

With the expected rainfall, river flooding appears likely but will
ultimately depend on where and how much rain falls. Some guidance
would suggest moderate to major flooding is possible across portions
of the forecast area.
FEW

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Flood Watch through Saturday morning for SDZ038>040-050-
     052>071.
MN...Flood Watch through Saturday morning for MNZ071-072-080-081-
     089-090-097-098.
IA...Flood Watch through Saturday morning for IAZ001>003-012>014.
NE...None.

&&

DISCUSSION...Meyers
AVIATION...JM
HYDROLOGY...Meyers
Hazardous weather outlook, Jun 20, 6:31 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
631 PM CDT Thu Jun 20 2024

SDZ050-057-058-063-064-212345-
Gregory-Brule-Aurora-Charles Mix-Douglas-
631 PM CDT Thu Jun 20 2024

This Hazardous Weather Outlook is for south central South Dakota.

.DAY ONE...Tonight.

Another round of showers and storms is expected to spread in from
central South Dakota tonight. There is a low risk of severe storms
this evening, and heavy downpours may lead to flash flooding
overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another round of showers and storms is likely Friday night with
scattered strong to severe storms possible. All hazards are possible
with storms Friday night, including flash flooding.

By Saturday, a widespread 1 to 3 inches of rain is expected with
isolated amounts of 5 or more inches. Multiple periods of locally
heavy rainfall means ponding of water and rises in area streams and
creeks are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ001-MNZ071-072-080-081-089-090-097-098-SDZ038>040-052>056-059>062-
065>070-212345-
Lyon-Lincoln-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-
Kingsbury-Brookings-Jerauld-Sanborn-Miner-Lake-Moody-Davison-Hanson-
McCook-Minnehaha-Hutchinson-Turner-Bon Homme-Yankton-Clay-
631 PM CDT Thu Jun 20 2024

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota, central South Dakota, east central South Dakota and
southeast South Dakota.

.DAY ONE...Tonight.

Another round of showers and storms is expected to spread in from
central South Dakota tonight. While severe storms are not expected at
this time, heavy downpours may lead to flash flooding overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another round of showers and storms is likely Friday night with
scattered strong to severe storms possible. All hazards are possible
with storms Friday night, including flash flooding.

By Saturday, a widespread 2 to 4 inches of rain i4s expected with
isolated amounts of 6 or more inches. Multiple periods of locally
heavy rainfall means ponding of water and rises in area streams and
creeks are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ071-212345-
Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-
Woodbury-Ida-Dixon-Dakota-Union-
631 PM CDT Thu Jun 20 2024

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, northeast Nebraska and southeast South Dakota.

.DAY ONE...Tonight.

Another round of showers and storms may spread in from central South
Dakota and Nebraska tonight. Severe weather is not expected at this
time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another round of showers and storms may track through the region
Friday night with isolated strong to severe storms possible. All
hazards are possible with storms Friday night, including flash
flooding.

By Saturday, a widespread 1 to 2 inches of rain is expected with
isolated amounts of 3 or more inches. Multiple periods of locally
heavy rainfall means ponding of water and rises in area streams and
creeks are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 21, 12:28 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1228 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     Flood            White Lake              43.73N 98.72W
06/21/2024                   Aurora             SD   Emergency Mngr

            EM called us to report water over most/all
            roadways and that they have shut down the
            interstates due to torrential rain.

&&

AJP
Local storm report, Jun 21, 12:37 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1237 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     Flood            2 ESE Sioux Falls       43.53N 96.70W
06/21/2024                   Minnehaha          SD   Public

            Public report of street flooding on
            southeastern Ave north of 26th st. Caller
            estimated 4 to 5 inches deep.

&&

AJP
Local storm report, Jun 21, 1:00 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
100 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Flood            1 SW Melvin             43.28N 95.62W
06/20/2024                   Osceola            IA   Public

            Corrects previous flood report from 1 SW
            Melvin. Social media report with pictures
            and video of flooding of the North Fork
            Floyd River. Report said roadways in the
            area were water covered.

&&

AJP
Local storm report, Jun 21, 1:03 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
103 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Rain             Madison                 44.01N 97.11W
06/20/2024  M2.90 Inch       Lake               SD   Public

            Social media report as of 9:45 pm.

&&

AJP
Local storm report, Jun 21, 1:04 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
104 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     Rain             Dell Rapids             43.83N 96.71W
06/21/2024  E3.50 Inch       Minnehaha          SD   Public

            Social media report of rainfall as of 12:45
            am.

&&

AJP
Local storm report, Jun 21, 1:06 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
106 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Rain             Davis                   43.26N 97.00W
06/20/2024  E3.70 Inch       Turner             SD   Public

            Social media report as of 6:45 pm rainfall.

&&

AJP

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:32 AM CDTRiver Flood WarningFSDPipestone, Rock21 days
Jun 21, 3:47 AM CDTRiver Flood WarningFSDRock21 days
Jun 21, 5:40 AM CDTRiver Flood WarningFSDPipestone21 days
Jun 21, 6:15 AM CDTAreal Flood WarningFSDCottonwood, Jackson, Murray, Nobles12 hr
Jun 21, 6:24 AM CDTRiver Flood WarningFSDRock3 days
Jun 21, 7:53 AM CDTAreal Flood WarningFSDJackson, Murray, Nobles, Pipestone, Rock50 hr
Jun 21, 8:02 AM CDTAreal Flood WarningFSDNobles3 days
Jun 21, 9:44 AM CDTRiver Flood WarningFSDPipestone21 days
Jun 21, 12:41 PM CDTRiver Flood WarningFSDCottonwood, Jackson21 days
Jun 21, 12:41 PM CDTRiver Flood WarningFSDJackson17 days
Jun 21, 12:41 PM CDTRiver Flood WarningFSDLyon5 days
Jun 21, 6:27 PM CDTFlash Flood WarningFSDLincoln, Lyon, Murray, Pipestone4 hr
Jun 20, 8:29 PM CDTFlash Flood WarningFSDBrule3 hr
Jun 20, 9:06 PM CDTFlash Flood WarningFSDAurora, Brule, Davison3 hr
Jun 20, 10:14 PM CDTFlash Flood WarningFSDDavison, Hanson11 hr
Jun 20, 11:01 PM CDTFlash Flood WarningFSDHanson, Lake, McCook, Miner, Minnehaha9 hr
Jun 20, 11:20 PM CDTAreal Flood WarningFSDBrule12 hr
Jun 21, 12:10 AM CDTFlash Flood WarningFSDLincoln, Minnehaha, Turner9 hr
Jun 21, 12:22 AM CDTFlash Flood WarningFSDHutchinson, Lincoln, Turner9 hr
Jun 21, 12:30 AM CDTFlash Flood WarningFSDAurora, Brule, Davison8 hr
Jun 21, 1:24 AM CDTRiver Flood WarningFSDDavison7 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDLincoln21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDLincoln, Union21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDMcCook21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDBon Homme, Hutchinson, Yankton21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDTurner6 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDTurner7 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDUnion21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDSanborn21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDDavison, Hanson21 days
Jun 21, 1:47 AM CDTRiver Flood WarningFSDMinnehaha3 days
Jun 21, 1:47 AM CDTRiver Flood WarningFSDMinnehaha21 days
Jun 21, 2:17 AM CDTRiver Flood WarningFSDTurner6 days
Jun 21, 2:29 AM CDTFlash Flood WarningFSDClay, Lincoln, Turner, Union, Yankton7 hr
Jun 21, 2:32 AM CDTRiver Flood WarningFSDLincoln, Minnehaha21 days
Jun 21, 3:19 AM CDTRiver Flood WarningFSDLincoln, Minnehaha13 days
Jun 21, 4:51 AM CDTRiver Flood WarningFSDHutchinson21 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDMinnehaha3 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDMinnehaha6 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDBrookings, Moody12 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDMinnehaha14 days
Jun 21, 7:42 AM CDTAreal Flood WarningFSDAurora, Brule12 hr
Jun 21, 7:48 AM CDTAreal Flood WarningFSDAurora, Bon Homme, Clay, Davison, Hanson, Hutchinson and 7 more50 hr
Jun 21, 8:31 AM CDTRiver Flood WarningFSDMcCook21 days
Jun 21, 8:34 AM CDTRiver Flood WarningFSDMinnehaha4 days
Jun 21, 9:44 AM CDTRiver Flood WarningFSDTurner21 days
Jun 21, 9:58 AM CDTAreal Flood WarningFSDBon Homme, Charles Mix, Hutchinson12 hr
Jun 21, 12:41 PM CDTRiver Flood WarningFSDYankton21 days
Jun 21, 12:41 PM CDTRiver Flood WarningFSDClay21 days
Jun 21, 1:34 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Hutchinson41 min
Jun 21, 5:07 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Miner, Minnehaha38 min
Jun 21, 5:40 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Minnehaha, Moody50 min
Jun 21, 5:48 PM CDTFlash Flood WarningFSDDavison, Hanson, Lake, McCook, Miner, Moody and 1 more3 hr

Nearby

Flash Flood Warnings in Minnesota, 2024Flash Flood Warnings in South Dakota, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.